Self attracting diffusions: two case studies.

M. Cranston; Y. Le Jan

Mathematische Annalen (1995)

  • Volume: 303, Issue: 1, page 87-94
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cranston, M., and Le Jan, Y.. "Self attracting diffusions: two case studies.." Mathematische Annalen 303.1 (1995): 87-94. <>.

author = {Cranston, M., Le Jan, Y.},
journal = {Mathematische Annalen},
keywords = {self attractiveness; functional stochastic differential equations},
number = {1},
pages = {87-94},
title = {Self attracting diffusions: two case studies.},
url = {},
volume = {303},
year = {1995},

AU - Cranston, M.
AU - Le Jan, Y.
TI - Self attracting diffusions: two case studies.
JO - Mathematische Annalen
PY - 1995
VL - 303
IS - 1
SP - 87
EP - 94
KW - self attractiveness; functional stochastic differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.